# SDR MWEA95506

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5248 · Tail Cone Doors
- Part: Angle
- Part number: 9915565137
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE VENTRAL DOOR PAN AT MIDPOINT BETWEEN THE FIXED BAYONETS IS CRACKED COMING FROM UNDER THE ANGLE INSIDE.  REPAIRED THE CRACKED PAN IAW SRM 52-01 AND 51-30-2.
